# SDR ZZDA2011542

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM CDR EMERGENCY LIGHT COVER AT 1 D IS MISSING.  INSTALLED NEW LENS AT EMERGENCY ROW LIGHT AT SEAT 1 D, OK FOR SVC.  REF MM 33-50.
